# SDR UPS805071

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND C-1 PIT BASKET WEB SEVERELY CORRODED FWD OF STA 340 AT LONG 33R.  REMOVED DAMAGED PART OF WEB AND REPAIRED PER DHC SK 729-179.
